Top
10
Doctor insights on: Lower Left Stomach Rash Symptoms

Share
1

1
Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen

Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower  back and lower abdomen

Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck ...Read more

See 1 more doctor answer
Dr. John Chiu
2,616 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


2

2
I have a non itchy rash looking spot on my lower left side of my stomach. What could it be?

I have a non itchy rash looking spot on my lower  left side of my stomach. What could it be?

Rash: Spots on the skin can be caused by many things - need to see it, or a photo of ti, to give any useful suggestions. Consider seeing your doctor, or sending a photo of the rash in a private message to a dermatologist on healthtap to get an opinion. ...Read more

See 1 more doctor answer
3

3
I have intense pain and swelling from my lower left spine to the left front abdomen my dr said it might be shingles no rash though been going on for 5?

I have intense pain and swelling from my lower left spine to the left front abdomen my dr said it might be shingles no rash though been going on for 5?

Shingles: Shingles can present with severe pain without a rash. The pain is usually in a strip of skin called a dermatome. Neurontin (gabapentin) may be beneficial. I would discuss treatment of shingles with your doctor. Usually the pain slowly improves over time. Good luck! ...Read more

See 1 more doctor answer
5

5
Can atarax cause skin rash on lower left abdomen, above waist line and about 3/4 of the way from belly button to left side? Should I be concerned?

Can atarax cause skin rash on lower left abdomen, above waist line and about 3/4 of the way from belly button to left side? Should I be concerned?

Possible: Nearly all drugs can cause a skin rash in a small % of people although this is not a common side effect of Atarax. I suspect that you might have started taking Atarax from an itchy skin condition and thus may be caused by something else. Skin involvement per se is bothersome but not life-threatening. Try topical hydrocortisone x a few days If problem persists, see dermatologist ...Read more

7

7
Pics in file.rash from legs now to back,stomache months now,fever,fatigue, sever joint pain, left lower stomachs pain long time. Advice on what it is.

Pics in file.rash from legs now to back,stomache months now,fever,fatigue, sever joint pain, left lower stomachs pain long time. Advice on what it is.

See dermatology : You need to see a dermatologist to defined the rash. With The fever and systemic symptoms we would worry about infection or a systemic noninfectious process. We might consider vasculitis or other systemic disease but you need to see your physician ...Read more

See 1 more doctor answer

Upper Abdomen (Definition)

Draw a transverse line through the umbilicus and the upper abdomen includes every part of the belly above this line and below the ...Read more


Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more